Alert archive / Louisiana / Tornado Warnings in 2026
Tornado Warning 18, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Feb 14, 2026, 9:37 PM CST for Avoyelles Parish, Rapides Parish, Louisiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 14, 2026, 9:37 PM CST (03:37 UTC)
- Expired
- Feb 14, 2026, 10:00 PM CST
- In force
- 23 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Avoyelles Parish, LA, Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 94 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 6:54 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
046
WFUS54 KLCH 150337
TORLCH
LAC009-079-150400-
/O.NEW.KLCH.TO.W.0018.260215T0337Z-260215T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
937 PM CST Sat Feb 14 2026
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
East central Rapides Parish in central Louisiana...
Northern Avoyelles Parish in central Louisiana...
* Until 1000 PM CST.
* At 937 PM CST, a severe thunderstorm capable of producing a tornado
was located near Ruby, or near Effie, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Marksville, Effie, Centerpoint, and Brouillette around 940 PM CST.
Deville around 945 PM CST.
Lake Ophelia National Wildlife Refuge around 955 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3136 9208 3133 9208 3134 9203 3132 9200
3130 9200 3130 9201 3128 9202 3127 9199
3122 9199 3125 9196 3122 9194 3123 9192
3127 9195 3130 9191 3127 9184 3123 9179
3120 9172 3106 9225 3115 9231 3142 9215
TIME...MOT...LOC 0337Z 232DEG 36KT 3116 9220
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Calhoun1 follow-up statement
506
WWUS54 KLCH 150354
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
954 PM CST Sat Feb 14 2026
LAC079-150403-
/O.CAN.KLCH.TO.W.0018.000000T0000Z-260215T0400Z/
Rapides LA-
954 PM CST Sat Feb 14 2026
...THE TORNADO WARNING FOR EAST CENTRAL RAPIDES PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for central
Louisiana.
&&
LAT...LON 3132 9200 3128 9202 3127 9199 3126 9200
3125 9199 3124 9200 3122 9199 3125 9196
3122 9194 3123 9192 3127 9195 3130 9191
3120 9172 3111 9207 3124 9220 3132 9218
3130 9216 3134 9209 3133 9208 3134 9203
TIME...MOT...LOC 0353Z 232DEG 36KT 3126 9205
$$
LAC009-150400-
/O.CON.KLCH.TO.W.0018.000000T0000Z-260215T0400Z/
Avoyelles LA-
954 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTHERN
AVOYELLES PARISH...
At 953 PM CST, a severe thunderstorm capable of producing a tornado
was located near Brouillette, or 7 miles northeast of Effie, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lake Ophelia National Wildlife Refuge around 1000 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3132 9200 3128 9202 3127 9199 3126 9200
3125 9199 3124 9200 3122 9199 3125 9196
3122 9194 3123 9192 3127 9195 3130 9191
3120 9172 3111 9207 3124 9220 3132 9218
3130 9216 3134 9209 3133 9208 3134 9203
TIME...MOT...LOC 0353Z 232DEG 36KT 3126 9205
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CalhounWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 6:06 PM CST, 3 hours 31 minutes earlier. Its key messages:
- A robust upper level system will bring an area of low pressure and Pacific front across the region late Saturday and Saturday night with breezy conditions and widespread shower activity. There is the potential for some strong to severe storms.
- Upper level ridging in wake of the storm system will bring fair conditions with mild temperatures and no rain on Sunday through Mardi Gras.
- A warming trend will continue through the week with much above normal high temperatures that may approach daily record highs by Thursday.
Area forecast discussion, Feb 14, 6:06 PM CST, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
606 PM CST Sat Feb 14 2026
...New AVIATION...
.KEY MESSAGES...
- A robust upper level system will bring an area of low pressure
and Pacific front across the region late Saturday and Saturday
night with breezy conditions and widespread shower activity.
There is the potential for some strong to severe storms.
- Upper level ridging in wake of the storm system will bring fair
conditions with mild temperatures and no rain on Sunday through
Mardi Gras.
- A warming trend will continue through the week with much above
normal high temperatures that may approach daily record highs by
Thursday.
&&
.SHORT TERM...
(Tonight through Monday night)
Issued at 117 PM CST Sat Feb 14 2026
Widely isolated light showers continue across portions of the CWA
this afternoon, while a more organized line of showers and
thunderstorms advances eastward across central and east Texas.
Model guidance has remained consistent with respect to timing,
bringing the convective line into the CWA around sunset and
progressing eastward through the area during the evening hours,
exiting before daybreak Sunday.
Moisture will increase substantially as subtropical Pacific
moisture overspreads the region and combines with rich Gulf
moisture. This will yield PWATs values at or above the 90th
percentile for mid Feb. Deterministic QPF has increased slightly,
with average rainfall totals generally ranging from 0.5 to 1.25
inches, and locally higher amounts possible across portions of
interior SETX and CenLA. In response, WPC has expanded the
Marginal Risk for excessive rainfall to encompass the entire CWA.
The severe weather outlook remains largely unchanged over the past
24 hours, with SPC continuing a Slight Risk across the entire CWA.
While forecast shear has decreased slightly, the overall parameter
space remains similar. The primary hazard continues to be damaging
wind gusts, though an isolated brief tornado cannot be ruled out.
Outside of convection, southerly to southeasterly flow will
continue to strengthen, particularly across coastal areas and
portions of east CenLA. Forecast wind speeds remain just below
advisory criteria, and therefore no Wind Advisory has been issued
at this time. However, non convective wind gusts approaching 30 to
35 mph will be possible later this evening.
Precip will gradually diminish Sunday morning as the surface low
lifts eastward into Mississippi and ridging begins to build across
TX. A surface high will follow, allowing slightly drier air to
filter into the region during the afternoon. The surface high will
shift east of the area late Monday, supporting a return to
southerly flow. Aloft, an upper level ridge will expand from
southern MX into the region.
&&
.LONG TERM...
(Tuesday through next Friday)
Issued at 117 PM CST Sat Feb 14 2026
High pressure centered over Mexico will continue to expand into TX
and eventually across much of the Gulf through the work week. The
ridge will gradually flatten, resulting in more zonal flow across
the Gulf Coast states. At the surface, high pressure will remain
positioned east of the area, maintaining persistent southerly
flow. The extended forecast remains nearly rain free with
exception to showers expected in advance of another pacific front.
Temperatures will remain unseasonably warm, with afternoon highs
climbing into the mid 70s to lower 80s, while overnight lows
generally range from the upper 50s to lower 60s.
&&
.AVIATION...
(00Z TAFS)
Issued at 559 PM CST Sat Feb 14 2026
A robust line of showers and thunderstorms is approaching the
region from the west and will move across the region this evening
into the overnight hours, exiting Acadiana shortly after
midnight. This line will move into BPT over the next couple of
hours, LCH/AEX shortly after that and then Acadiana closer to 04Z.
Strong gusty winds possibly approaching severe criteria,
torrential rainfall capable of reducing VIS to a mile or less,
frequent lightning, and lower CIGs, will all accompany this line
of storms. Conditions will gradually improve behind the line of
storms after midnight however, gusty winds will continue as winds
shirt west/northwest. Breezy winds continue through tomorrow,
while ceilings become VFR by late morning area-wide.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 56 70 48 71 / 100 20 0 0
LCH 57 72 53 70 / 100 0 0 0
LFT 60 75 52 72 / 90 10 0 0
BPT 57 74 52 72 / 100 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until noon CST Sunday for GMZ430-432-450-
452-470-472.
Small Craft Advisory until noon CST Sunday for GMZ435-436-455-
475.
&&
SHORT TERM...87
LONG TERM....87
AVIATION...17In the hours before
Local storm report, Feb 14, 8:18 PM CST, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
818 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM Tstm Wnd Dmg De Ridder 30.85N 93.29W
02/14/2026 Beauregard LA Law Enforcement
Trees down and power outages.
&&Local storm report, Feb 14, 8:45 PM CST, 52 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
845 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Marine Tstm Wind 2 S Port Arthur 29.87N 93.93W
02/14/2026 M41 MPH Jefferson TX Buoy
Buoy station PORT2 Port Arthur, TX.
&&Local storm report, Feb 14, 8:57 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
857 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM Tstm Wnd Dmg Union Hill 30.99N 92.73W
02/14/2026 Rapides LA 911 Call Center
Trees Down across the roads.
&&Local storm report, Feb 14, 8:59 PM CST, 38 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
859 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM Tstm Wnd Gst 5 S Lake Charles 30.13N 93.22W
02/14/2026 M72 MPH Calcasieu LA ASOS
ASOS station KLCH Lake Charles.
&&Local storm report, Feb 14, 9:10 PM CST, 27 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
910 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM Marine Tstm Wind 1 ESE Sea Rim State Par 29.68N 94.03W
02/14/2026 M45 MPH Jefferson TX Mesonet
Mesonet station SRST2 1 ESE Sea Rim State
Park.
&&Local storm report, Feb 14, 9:20 PM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
920 PM CST Sat Feb 14 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM Tstm Wnd Dmg 4 E Longville 30.61N 93.17W
02/14/2026 Beauregard LA Law Enforcement
Numerous reports of damage with a possible
TDS.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 6:48 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 27 min |
| Feb 14, 7:13 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 47 min |
| Feb 14, 7:16 PM CST | Severe Thunderstorm Warning | LCH | Beauregard | 44 min |
| Feb 14, 7:18 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 42 min |
| Feb 14, 7:21 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 39 min |
| Feb 14, 7:51 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 24 min |
| Feb 14, 7:52 PM CST | Special Weather Statement | LCH | Vernon | 38 min |
| Feb 14, 7:53 PM CST | Tornado Warning | LCH | Vernon | 37 min |
| Feb 14, 7:56 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Vernon | 64 min |
| Feb 14, 7:57 PM CST | Special Marine Warning | LCH | 63 min | |
| Feb 14, 7:58 PM CST | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 47 min |
| Feb 14, 7:59 PM CST | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 46 min |
| Feb 14, 7:59 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Cameron | 46 min |
| Feb 14, 8:02 PM CST | Tornado Warning | LCH | Calcasieu | 28 min |
| Feb 14, 8:05 PM CST | Tornado Warning | LCH | Rapides, Vernon | 25 min |
| Feb 14, 8:10 PM CST | Tornado Warning | LCH | Allen, Beauregard, Vernon | 21 min |
| Feb 14, 8:11 PM CST | Tornado Warning | LCH | Calcasieu | 34 min |
| Feb 14, 8:13 PM CST | Tornado Warning | LCH | Rapides, Vernon | 32 min |
| Feb 14, 8:21 PM CST | Tornado Warning | LCH | Rapides, Vernon | 13 min |
| Feb 14, 8:24 PM CST | Tornado Warning | LCH | Calcasieu, Cameron | 36 min |
| Feb 14, 8:25 PM CST | Tornado Warning | LCH | Rapides, Vernon | 35 min |
| Feb 14, 8:26 PM CST | Special Marine Warning | LCH | 64 min | |
| Feb 14, 8:27 PM CST | Special Marine Warning | LCH | 63 min | |
| Feb 14, 8:37 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Evangeline, Rapides, Vernon | 58 min |
| Feb 14, 8:40 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 65 min |
| Feb 14, 8:40 PM CST | Tornado Warning | LCH | Allen, Evangeline, Rapides, Vernon | 35 min |
| Feb 14, 8:52 PM CST | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 38 min |
| Feb 14, 8:57 PM CST | Tornado Warning | LCH | Avoyelles, Rapides | 48 min |
| Feb 14, 9:01 PM CST | Tornado Warning | LCH | Allen, Evangeline, Saint Landry | 29 min |
| Feb 14, 9:10 PM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 35 min |
| Feb 14, 9:20 PM CST | Tornado Warning | LCH | Cameron | 25 min |
| Feb 14, 9:23 PM CST | Tornado Warning | LCH | Acadia, Jefferson Davis, Vermilion | 37 min |
| Feb 14, 9:26 PM CST | Special Marine Warning | LCH | 2 hr | |
| Feb 14, 9:31 PM CST | Tornado Warning | LCH | Evangeline, Saint Landry | 29 min |
| Feb 14, 9:32 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Evangeline, Rapides, Saint Landry | 58 min |
| Feb 14, 9:42 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more | 63 min |
| Feb 14, 9:56 PM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 34 min |
| Feb 14, 10:00 PM CST | Tornado Warning | LCH | Acadia, Lafayette, Saint Landry | 30 min |
| Feb 14, 10:04 PM CST | Tornado Warning | LCH | Cameron, Vermilion | 26 min |
| Feb 14, 10:29 PM CST | Tornado Warning | LCH | Iberia, Lafayette, Saint Martin | 18 min |
| Feb 14, 10:31 PM CST | Tornado Warning | LCH | Iberia, Vermilion | 44 min |
| Feb 14, 10:40 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 65 min |
| Feb 14, 10:50 PM CST | Special Marine Warning | LCH | 115 min | |
| Feb 14, 11:40 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Feb 15, 12:04 AM CST | Special Marine Warning | LCH | 2 min | |
| Feb 15, 12:47 AM CST | Special Marine Warning | LCH | 58 min |
Nearby
Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.